Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#322558] of David B. Dunson


Papers Published

  1. Durante, D; Dunson, DB, Bayesian logistic Gaussian process models for dynamic networks, Journal of Machine Learning Research, vol. 33 (January, 2014), pp. 194-201
    (last updated on 2019/05/22)

    Time-varying adjacency matrices encoding the presence or absence of a relation among entities are available in many research fields. Motivated by an application to studying dynamic networks among sports teams, we propose a Bayesian nonparametric model. The proposed approach uses a logistic mapping from the probability matrix, encoding link probabilities between each team, to an embedded latent relational space. Within this latent space, we incorporate a dictionary of Gaussian process (GP) latent trajectories characterizing changes over time in each team, while allowing learning of the number of latent dimensions through a specially tailored prior for the GP covariance. The model is provably flexible and borrows strength across the network and over time. We provide simulation experiments and an application to the Italian soccer Championship.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320